MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC KIT: 1L 4.5 FR X 55 CM VPS; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PICC KIT: 1L 4.5 FR X 55 CM VPS; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number ASK-45541-UWH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "luer lock clear plastic piece broke off inside underneath the blue cap".This malfunction was found prior to use.No patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one stylet assembly, including one tuohy borst , and syringe for analysis.No definite signs of use were observed on the returned components.Visual analysis revealed no obvious defects or anomalies with the returned components.The returned side port adapter was functionally tested per the vps instruction booklet , which instructs the user, "flush stylet lumen attach saline filled syringe to luer of side port adapter and flush adapter and catheter.Clamp side port extension and remove syringe." the stylet was inserted through the tuohy borst and the tuohy borst was tightened on the stylet.The assembly was then flushed using the returned 10cc syringe, and the assembly flushed as intended.No leaking or cracks were observed.The vps instruction booklet provided as part of a general ask-45541-uwh kit informs the user, "warning: use care when tightening the tuohy borst to minimize the risk of blood loss and air embolism.".The customer report of a separated hub was not confirmed through investigation of the returned sample.The returned adapter passed all relevant visual and functional requirements.Based on the customer report and the sample received, no problem was found.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW PICC KIT: 1L 4.5 FR X 55 CM VPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18601081
Report Number9680794-2024-00062
Device Sequence Number2662440
Product Code LJS
UDI-Device Identifier10801902161731
UDI-Public10801902161731
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-45541-UWH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown